# SDR HNAA2025021000081

- Difficulty date: February 9, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N928AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500911
- Aircraft time: 42,431 hours, 37,998 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: C

## Discrepancy

BIRD STRIKE ON LEFT SIDE AIRCRAFT ON TAKE OFF ROLL  FACT  09FEB25  04:13  ROA  CLEANED AND INSPECTED IAW AMM 05-50-08 NO DEFECTS NOTED
